Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
193 Doctors are Online

Sudden nasal bleeding, blood seemed thinner. Taking herbalife, cellu-loss. What could be the cause?

Hi. I was ironing my clothes this morning and i felt a trickle come down my nose . Turned out to be blood . Flowed like water from a tap for a bit, so I lay down on the bed, legs elevated, head kept low, ice cubes on the nose, etc. I felt the blood going back and flowing down. It stopped in about 15-20 mins. I then checked my BP with my doctor (within about 1 hour) and it was absolutely normal. I ve also given blood immediately for a CBC and am waiting for the test report (I did think that my blood looked rather think, and the technician also kinda agreed with me and said something about it not looking normal, but then I could be imagining things given the recent episode!). I have not felt abnormal at all and no signs or symptoms of anything in particular. The only thing that has been different in my life these days is that I have started using Herbalife for the past 3 weeks (a shake + protein powder twice a day that replaces my breakfast and dinner, herbal tea twice a day and a tablet called Cellu-loss thrice a day with meals that is supposed to tackle water retention. What could be the cause? This has never happened to me before. I m 42 years old (female). Any information will help. I do plan going to the ENT today as well. And will not consume Herbalife for now. Many thanks.
Asked On : Mon, 16 Jul 2012
Answers:  1 Views:  261
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Critical Care Specialist 's  Response
HI Dear epistaxis ( nose bleeding )at the age of 42,the common causes could be No 1,small local trauma to nose that is usually by nose pricking No 2,rhinitis ,that is infection in nose No 3,your blood pressure may be too high at that time,(may be normal after that) No 4,the diet which are talking may be containing some anticoagulant,as we not aware of its active ingredient.blood is thick or thin,doesn't signifies any thing,you have done CBC,IS OK,but better would be to do coagulogram,to see any thing wrong with the blood coagulating system,An ENT check up is recommended,to establish cause of bleeding.
Answered: Mon, 16 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor